started on amlodipine jan 18 last year what a nightmare journey, ok at first then all the side effects10mg, then bisopril a beta blocker that made me feel like death for 2 months,then propranol just had bad, now getting panic attacks anxiety,never had before still could not go out of house ,like having food poising without the runs, then doxasosin, thought i was in hell, then ramipril took all sodium out of body, then doc reduced to 5mg amlodipine and off the others, now life got that bad, feeling crap anxiety now depression ended up calling for help as nearly started writing the goodbye letters, had only 1 or 2 hours sleep a night if any for 11 months,eventually this year cut them down to 2.5 then im off in a month i hope,now i advise anyone not to go down this route,try to do it naturally,ive dealt with a few stressful things in life, growing up ,food rationing, ira try to bomb buidings i was in, fired at, divorce,women lol but nothing in life prepared me for the damage these pills do, im now feeling fine after cutting them nearlydown to nothing, beware its a nightmare journey for some that does not end,lose weight,diet, take supplements,ie beetroot, turmeric etc
my living hell on bp pills: started on... - High Blood Pressu...
High Blood Pressure Support
Some of us have to take meds even with the lifestyle changes. My bp was 244/133...no amount of lifestyle changes was going to fix that on its own.Meds were hell at first as they put me on a lot at once but with weight loss, diet changes and exercise I've halved my dose. How is your bp now?
no idea, i go now on how i feel , i dont take it anymore , sleeping now 6 hours a night, full of energy in day, no more heart palpitations,tired eyes,headaches, anxiety gone, life is worth living again,i dont think ill ever go down the road of taking bp every day or week or month, when im off them completely ill let body heal and then might do it, thats if i stay well, got to try to reduce 2.5 dose now hard to cut in half so might miss one one day a week,then 2 the next week and so on, turmeric i think was the key for me as i took it for years then doc told me to stop it,i was getting heartburn and gave me a pill for that, made me ill,but it was garlic i found out was the culprit and at the time had a chest infection, so today im not feeling 18 again more like 40 but at 72 im doing ok, walking 6 miles a day now, on amlodipine even 5 mg it was a struggle to do 1 mile,
Well I persevered with the meds and lifestyle changes, my bp is now well controlled, plus I feel a lot better.
as long as we feel well, at our age its a blessing,i went a funeral the other week i was the oldest there, but as long as i walk out of the cemetry im ok, lol
Reading your stories I find very interesting, I’ve been in trouble with my doctor as I was prescribed amlodipine last July after one night I felt so hot red faced and awful headache took my BP it was 182/110 , I’ve never suffered with nigh BP alway low 105-115 ...couldn’t make it out why, but felt awful through the night no slept..rung doctor she put me on this, I only took one as I felt better the next day, my BP had gone right down, I monitored it for quite a few weeks, felt fine except for my ectopic beats I’ve had everyday of my life since I was 30, now 68 this month ...
Now on Monday I’ve had a another evening with bad headache feeling awful BP 179/100 , I thought oh no not again, but I wonder if it was because I’ve been taking so many nurofen and paracetamols for last few days as I had extraction of back tooth and been in so much pain , I took one the amlodipine that night , rung the doctor next morning and she said I shouldn’t of stopped taking them before, anyhow in the afternoon I had a nap but when I went to get up I felt like I was on a water bed , walking was even worse I’ve never in my life felt so odd , when put my head back it was really odd feeling going through my body, rung doctor back she thinks I have vertigo ! Prescribed me ani sickness tablets , which help a little through the night, but head felt like it was going to explode 🤯 did you ever feel like this on them ?
Sorry for such a long message ...
That's strange...mind you my husband's bp goes up quite a bit when he has a headache but not as much as yours did. What is your bp doing now?Why did you take only one amlodipine tablet by the way?Ideally you need to avoid severe spikes as they can be quite risky.Mine was consistently high but luckily the meds work for me.
Hi I only took one because the next days my BP had gone down to 115/80 what it always was so I thought it was just a one off ! I’ve been ok up until this week! I’ve actually just took 2.5 mg tonight as I wanted to see if this floating feeling goes off and it’s not vertigo....
BP was 110/75 tonight so tablets are working it was 137/90 this morning ...but I hate this floating feeling
The side effects do settle down and you are on a tiny dose there.Believe me it's better to keep your bp lower.As mine was so high before I was aware my left ventricle thickened, a condition called left ventricular hypertrophy (lvh).It's mild but it increases my risk of heart attack, stroke and cardiac arrest and most often leads to heart failure. My cardiologist said the plan is to keep my bp low to stop progression of the lvh. So the drugs are a must even though my side effects were horrendous at first.
Thank you for all your wise words, I will keep taking the tablet , I’ve always suffered badly with ectopic beats so I need to look after my heart...I’ve got to speak to my doctor tomorrow as she wants me to give her feed back after 48 hrs ...
Hope to catch up again soon.
That's a good plan Sue. I get ectopics and some fluttering too...a right nuisance.I hated starting medication and I'm still not keen but it is the sensible option. I saw you looking at my post about 'A Woman's Heart'...it's a really good book that actually considers our bodies for a change as we are quite different to men re. cardiology.Take care.😀
use to feel like i was walking on a mattress most of the times or my mind was out of my body, i found the panic attacks worse than anything ive been through,imagine been in a building theres a bomb inside you have to get out quick but are the re gunman waiting outside, been through that and on bp pills panic attack i found it worse
God Peter you have been through it fella... really pleased your coming out the other side now...I hate taking pills for anything...and I do panic so I don’t help myself....but you have described my feeling so well , walking on a mattress , I cut my dose last night to 2.5 mg ...still feel bit wobbly this morning , rung docs this morning to let them know I’ve cut dose, waiting for call back...Thanks for replying and I wish you all the best
ive found taking my half pill at 6 in morn and turmeric in milk at 12 dinnertime and 6 at night works great for me, hoping to be off them soon,i also use a resperate breathing machine, ive got my life back after suffering all last year, im back to taking care of my appearance now,dressing well etc something i was not bothered about last year,
had the covid jab yesterday went bed 10 till 2/30 woke up sweating, every part of body aching ,tossing and turning all night up at 7, dont think i can manage a walk today,it will be a struggle to go 200yards to shops, some say they have no side effects well i do lol
well on 2.5 mg now every other day what a difference the free day is, no side effects feeling well, next step is off for 2 days for a week then 3 days then off completely, never again if i feel this well,13 months of taking pills and can now see a future ,before it was doom and gloom, healthy eating in moderation, exercise, turmeric and a bit of beetroot, sleeping is up to 4 to 6 hours now against 1 or 2 hours max before, not even going to check bp and just live happy into old age lol.
Have been on BP medications (10 mg Amlodipine and 5 mf Ramipril for 20 years and have tolerated them well. They have been very helpful to me. BP well controlled at average of 125/76 and pulse 72. I was once on 100 mg Atenolol to control heart rate and palpitations and the drug caused me problems with ectopic beats. Atenolol got withdrawn and the palpitations largely stopped I have had some problems with ED lately but I'd rather live with that than uncontrolled blood pressure.
im on 2,5 every 3 days,1 day on 2 days off for a week then 1 and 3off and so on for a few more weeks,feel much better off them and im sleeping,anxiety gone,heart palpitions gone, still get tired eyes etc ,walking taking turmeric 3 times a day and 12,000 steps a day ,going to try cayenne pepper ive heard thats good for bp,never tried it though
Not what you're looking for?
You may also like...
pre-hypertensive at 30 with my readings 136/89.
I am 35 now and have tried to control it with...
November 2020; to cut a long shaggy dog story short I am on 10mg Amlodopine and 2.5mg Ramipril with...
Hi I have suffered from anxiety and stress most of my life and been on bp tablets (Lercanidipine...
issues with Amlodipine: anxiety, dizziness, insomnia. weight gain, exhaustion and have cut down to...
mood on felodipine? I've been taking it for 3 months now and have definitely noticed a big dip in...